BibTeX records: B. Miraftab

download as .bib file

@article{DBLP:journals/arscom/AkbariMN17,
  author    = {Saieed Akbari and
               B. Miraftab and
               Reza Nikandish},
  title     = {A Note on Co-Maximal Ideal Graph of Commutative Rings},
  journal   = {Ars Comb.},
  volume    = {134},
  pages     = {261--265},
  year      = {2017},
  timestamp = {Mon, 11 Sep 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/arscom/AkbariMN17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/MiraftabM17,
  author    = {B. Miraftab and
               M. J. Moghadamzadeh},
  title     = {Algebraic flow theory of infinite graphs},
  journal   = {Eur. J. Comb.},
  volume    = {62},
  pages     = {58--69},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ejc.2016.11.009},
  doi       = {10.1016/j.ejc.2016.11.009},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/MiraftabM17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics